# SDR IPXA2025100212155

- Difficulty date: August 28, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,576 hours, 14,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, FR 38.2, STRAP SUPPORT PANEL, HAS SIX BRACKETS CRACKED.  REMOVED THE BRACKETS AT THE FWD  CARGO FR38.2 STRAP SUPPORT PANEL BULK. IAW SRM 51-40-21-001. RESTORED SURFACE IN NEW BRACKETS 6EA IAW A300 SRM 51-21-10.  FABRICATED NEW BRACKETS IAW GMM 09.08.01.03.  INSTALLED STRAP SUPPORTS IN FWD CARGO, FR38.2 IAW SRM 51-40-21.
